# SDR RRXA97251

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 97510821
- Condition: Corrosion
- Location: Ws 41-55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LT WING INBD L/E UPPER SCREW ATTACH HOLES CORRODED AT ATA XFS 41 TO 55.  *S/D*  REMOVED CORROSION AND FOUND LEADING EDGE UPPER SPAR ATTACHMENT ANGLE DAMAGED BEYOND LIMITATIONS IAW DC-8 SRM.  REMOVED ATTACHMENT ANGLE, FABRICATED AND INSTALLED NEW ATTACHMENT ANGLE IAW DC-8 SRM 57-1-0.  TREATED AREA IAW DC-8 SRM 51-1-8.
